Hi gals - i hope this finds you all enjoying some of the holiday season already!
i just finished my last chemo #6 on Nov 11th. I think my fam and friends expect me to be back to or at least on the road to normal by now; perhaps i do too;
Unfortunately - not so.
All thru chemo, i have had problems with my left leg, and foot, from the ankle to about 6 inches up the calf, severe fluid retention and a shiny red extremity about 6 inches up - it is also warmer than the rest of my leg.
My gyn/onc after chemo #4 sent me for a venous doppler to make sure there was no dvt (blood clot) - it was of course negative.
Also - the neuropathy has gotten worse again; tingling in all extremities and of course the attacks of muscle pain feeling like they have been put thru a meat grinder... ugh -
Basically, i was wondering if anyone else had such symptoms in their extremities?
it it very tight and quite painful and difficult to walk on; and with the neuropathy and drawing up of the muscles - geez this is no fun.
Thoughts? Suggestions? Feel free to offer any feedback. you guys are the best. luv ya, kimmer